# SDR JIKA20191118301

- Difficulty date: November 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N52RP
- Make and model: Beech 99
- Aircraft serial: U210
- Aircraft time: 26,061 hours, 39,727 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Mlg Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT ON APPROACH INTO KABQ THE LANDING GEAR FAILED TO EXTEND, THE CONTROL CIRCUIT BREAKER POPPED IMMEDIATELY AFTER LOWERING HE LANDING GEAR SELECTOR HANDLE TO THE GEAR DOWN POSITION.  THE PILOT PERFORMED A GO AROUND TO INVESTIGATE THE DISCREPANCY.  THE PILOT PERFORMED A MANUAL GEAR EXTENSION, RECEIVED A THREE GREEN DOWN AND LOCKED INDICATION AND LANDED AT KABQ WITHOUT INCIDENT. CONTRACT MAINTENANCE IN KABQ PERFORMED GEAR SWINGS ON JACKS AND DUPLICATED THE DISCREPANCY.  THE AIRCRAFT WAS FERRIED GEAR DOWN FROM KABQ TO THE AMERIFLIGHT MAINTENANCE BASE AT KPHX.  AMF MAINTENANCE FOUND A SHORTED WIRE IN THE LANDING GEAR CONTROL CIRCUIT,  REPAIRED SHORTED WIRE, GEAR SWINGS WERE COMPLETED AND FOUND SATISFACTORY,
